Hi, I am on birth control constantly to not have my period. 1 and a half weeks ago, I have had constipation with and lower abdominal pains, that brought me to an urgent care place, they put me on flagyl and cipro, and thought it was diverticulitis. When the pain didn't go away and got better then worse, I went to see my pcp. She thought it was colitis and sent me for a CT scan. They found a 3cm cyst on my left ovary. The doc has not gotten back to me to dicuss my results, but earlier int he week I had bad pains, and was dizzy and my vision blurred to the point I couldn't read my kindle. The only thing that helped was lying down and trying to sleep. I have had a distended belly, and have not wanted to eat...but I have hypoglycemia so I have too. They were not able to tell me anything at the CT place, because my doc has to okay it...I had a bit of discharge last night mixed with brown blood, and a lessening of the pain this morning. Can this happen on BC pills? Should I bite the bullet and just go to the ER, even though I am feeling slightly better? Still dizzy...but lessened on the pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.